# SDR JBXA089502

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11485
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDU/PBI - FLT 304 - AIR RETURNED TO RDU DUE TO LANDING GEAR HANDLE WOULD NOT LIFT.  MAINTENANCE FOUND ANTI-RETRACTION SOLENOID DID NOT RETRACT.  ENTERED A DEFERRED MAINTENANCE ITEM.  SYSTEM OPERATED NORMALLY FROM TIME OF FIRST FAILURE.  SUSPECT RELAY STICKING.  CLEANED DMI UPON RETURN TO RDU.  (X)
